# SDR IPXA2020030452753

- Difficulty date: January 15, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: A54610811600
- Part serial: 0815
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CUPON INSPECTION OF #2 PYLON PYLON I/B LWR SIDE SKIRT SUPPORT ANGLE WELD REPAIR EO A300-5454-47743-A STEP 6.B. FOUND CRACK STARING AT RIVET HOLE TOWARD FWD EDGECOMPLIED W/ UPS EO NO A300-5450-75218-A TITLE N131UP NO2 ENGINE PYLON INBRD SIDE LOWER SIDE SKIRT SUPPORT CRACK REPAIR
